# SDR 20001109SH026

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N2181X
- Make and model: Cessna 337
- Aircraft serial: 3370081
- Propeller: Mcauly D2AF34C61
- System (JASC): 6100 · Propeller System
- Part: Nut
- Condition: Loose
- Location: Propeller
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE REAR PROPELLER WAS SUBMITTED FOR REPAIR OF A LOOSE BLADE FOUND DURING AN ANNUAL INSPECTION.  UPON DISASSEMBLY, FOUND THE RED DYE OIL REQUIRED BY AD 91-15-04 HAD BEEN REMOVED AND THE PROPELLER WAS HAND PACKED WITH GREASE.  THE LOOSE BLADE CONTAINED A CRACKED BLADE RETENTION NUT, AND THE BLADE BEARING HAD FAILED ALLOWING THE STEEL ROLLERS END BEARING SPACER TO ROLL LOOSE IN THE HUB.  (X)
